θ-mappings and quasiconformal mappings in normed spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977), p. 173-182
@article{RSMUP_1977__57__173_0,
     author = {Porru, Giovanni},
     title = {$\theta $-mappings and quasiconformal mappings in normed spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {57},
     year = {1977},
     pages = {173-182},
     zbl = {0411.30007},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__57__173_0}
}
Porru, Giovanni. $\theta $-mappings and quasiconformal mappings in normed spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977) pp. 173-182. http://www.numdam.org/item/RSMUP_1977__57__173_0/

[1] P. Caraman, N-dimensional quasiconformal mappings, Ed. Ac. Bucuresti and Abacus Press Tumbridge Wells, Kent, England (1974). | Zbl 0342.30015

[2] W.F. Gehring, The Carathèodory convergence theorem for quasiconformal mappings in space, Ann. Acad. Sci. Fenn. Ser. AI 336/11 (1963). | MR 160898 | Zbl 0136.38102

[3] G. Porru, Quasiconformal mappings in normed spaces, In print by the Proceedings of the 3rd Romanian-Finnish Seminar on Complex Analysis (Bucharest, 28/6-2/7 1976). | Zbl 0429.30016